Liste des citations dans Numdam pour : Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 1, pp. 137-166.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 30 (1996) no. 1, pp. 103-121.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 3, pp. 447-467.